Okay so I've been having some weird side effects with my Nexplanon. I've had it for almost 2 years now so I know my typical side effects. I've been nauseous at the same time everyday, bloated, tender breasts (typical but worse now), light spotting when I don't get my period at all using this, and I've been extremely moody. I've read that if you're overweight you have a higher chance of getting pregnant and it's been about a month since my boyfriend and I have had sex. I'm not sure if I'm just worrying myself or if I could possibly be pregnant. Any help would be great!! Thanks!!
Please update if you find out! Ive had mine for 2.5 years. Regular periods not many side effects. But the past 2 months no period not even spotting, very emotional, to sum it up almost every pregnancy symptom. Im freaking out. Ive took tests but i read that its possile for your hcg levels to be too low to read.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2013 • 31 answers
Posted 20 Jul 2013 • 2 answers
Posted 4 Dec 2013 • 29 answers
Posted 25 Mar 2016 • 0 answers
Posted 7 Dec 2016 • 0 answers